# SDR 2003F00086

- Difficulty date: January 6, 2003
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N523AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30232
- Aircraft time: 12,113 hours, 3,996 cycles
- Engine: Rroyce RB211535E4
- Engine time: 12,113 hours, 3,996 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 727792M
- Part serial: A1354
- Condition: Inoperative
- Location: Rt Engine
- Part time: 12,122 hours, 3,999 cycles
- Stage of operation: CR
- How discovered: C
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

(ORIG-CLOSED) FLT NR 576. DURING CRUISE RT GENERATOR OFF DISPLAYED. RT GENERATOR OFF LIGHT ILLUMINATED. GENERATOR SWITCH RESET DID NOT CORRECT CONDITION. CREW DEACTIVATED SYSTEM. MAINTENANCE INSTALLED SERVICABLE RIGHT ENGINE GENERATOR DRIVE ASSY IAW MM. OPERATIONAL CHECKS GOOD.
